# SDR CA010509012

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,228 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010207
- Condition: Leaking
- Location: Hyd System
- Part time: 31,737 hours, 33,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT LIFT DUMP PRESSURE HYDRAULIC LINE FOUND LEAKING FROM A BEND IN THE LINE LOCATED APPROXIMATELY 6 INCHES FROM THE FITTING IN THE RIGHT NACELLE. THE HYDRAULIC LINE WAS REPLACED AND ALL CHECKS COMPLETED.
